# SDR UALA2010062802298

- Difficulty date: June 28, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,332 hours, 11,404 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REVERSER INBD SLEEVE LOWER SURFACE HAS APPROX 10 IN X 1 IN WIDE AREA OF DELAMINATION.  THE AREA HAS BEEN CLEANED AND TAPED.  THE PANEL HAS 3 LAYERS OF TAPE ON IT VERTICALLY AND HORIZONTALLY.  THE REV DAMAGE HAS THREE LAYERS OF TAPE ON IT.  NR 2 ENG THRUST REVERSERS ARE DEACTIVATED.  REPLACED ACCESS DOOR HINGES AND INSTALLED DOOR, RETAPED AFTER DELAM EVALUATION.  INSTALLED SLEEVE.  ATTACHED ACTUATORS AND BLOCKER DOORS.  OUT OF RIG.  NEED TO COMPLETE RIG CHECK.  COMPLETED INSTALLATION OF ACTUATORS AND OPERATIONAL CHECK PER MM.  CF HAS BEEN CLEARED AND T/R REV RE-ACTIVATED.  CONFIRMED MEL MAINT PROC REVERSED OK RH REV, OPS OKAY.
